Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in lower back, tingling in legs, arms and chest. MRI shows bulging disc on L5S. Treatment?

My lower back hurts. 2 years ago, I had an MRI which shows a bulging disc on L5S. I have tingling in both feet and legs and in my hands and arms. I ve also had this tingling sensation in my chest which scares me. Is this chest issue related to my back? My chest doesn t hurt, just feels like the tingling in legs, arms.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Hi jrobert3156

herniation of L5S1 disk explains the tingling in billateral lower limbs. you may have got some spinal problem in your cervical spine like cervical spondylitis which is causing symptoms in upper limbs.

you may cosult orthopedician/ spinal surgeon for the the meantime you may try tablet pregabalin 75 mg once daily to get relief and consult physitherapist to get advice of back extension exercises and neck exercises. you may also try soft cervical collar.

best wishes
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor